MathSciNet Relay Station
MathSciNet bibliographic data
MR1709152 65D30 (30D55 30E10 41A55)
Jang, Aeyoung Park; Haber, Seymour Numerical indefinite integration of functions with singularities. Math. Comp. 70 (2001), no. 233, 205–221.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement